# SDR DALA2018080204824

- Difficulty date: July 28, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N315DN
- Make and model: Airbus A321-211
- Aircraft serial: 7436
- Aircraft time: 4,382 hours, 2,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED AT SEAT 31C, RESECURED EMERGENCY EXIT.
